# SDR SWAA2021040151256

- Difficulty date: February 22, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Access Panel
- Condition: Elongated
- Location: R/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 444CR AT RT PYLON / REPLACED ACCESS PANEL #444CR AT RT PYLON IAW DRAWING # 313A2730 MATERIAL USED 2024-T351 0.250' PO 2014-521219
